Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Sep 4, 2018, 7:15 PM CDT for Buchanan County, Missouri. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2018, 7:15 PM CDT (00:15 UTC)
- Expired
- Sep 5, 2018, 3:05 PM CDT
- In force
- 20 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Platte River near Agency (AGYM7). The gauge peaked at 22.12 ft at Sep 5, 2018, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06820500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
661
WGUS43 KEAX 050015
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
715 PM CDT Tue Sep 4 2018
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC021-060015-
/O.NEW.KEAX.FL.W.0038.180905T0015Z-180906T1120Z/
/AGYM7.1.ER.180904T2241Z.180905T0600Z.180905T1120Z.NO/
715 PM CDT Tue Sep 4 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Platte River near Agency.
* until Thursday morning.
* At 6:30 PM Tuesday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 20.5 Tue 06 PM 20.8 early Wednesday
morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$3 follow-up statements
390
WGUS83 KEAX 050137
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
837 PM CDT Tue Sep 4 2018
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Platte River near Agency affecting Buchanan County.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-060137-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1630Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1630Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River at St Joseph.
* until Monday morning.
* At 7:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by
Thursday evening. The river will fall below flood stage late Sunday
morning.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 20.2 Tue 07 PM 21.0 Thursday evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-060137-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1200Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1200Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River at Atchison.
* until Sunday morning.
* At 7:00 PM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 23.4 Tue 07 PM 23.3 early Friday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-050207-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-180906T0000Z/
/LEVK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning is cancelled for
The Missouri River at Leavenworth.
* At 8:00 PM Tuesday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.6 feet early Friday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 19.3 Tue 08 PM 19.6 early Friday morning
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-060137-
/O.EXT.KEAX.FL.W.0036.180906T1630Z-180909T1930Z/
/SBEM7.1.ER.180906T1630Z.180908T0000Z.180908T1930Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River at Sibley.
* from Thursday morning to Sunday afternoon.
* At 2:58 PM Tuesday the stage was 20.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and
continue to rise to near 23.1 feet by Friday evening. The river
will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 20.6 Tue 03 PM 23.1 Friday evening
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-060137-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180910T1800Z/
/NAPM7.1.ER.180904T1611Z.180907T1800Z.180909T1800Z.UU/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River at Napoleon.
* until Monday afternoon.
* At 8:00 PM Tuesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
early Friday afternoon. The river will fall below flood stage early
Sunday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 18.3 Tue 08 PM 19.7 early Friday afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-060137-
/O.EXT.KEAX.FL.W.0033.180905T0135Z-180911T0000Z/
/WVYM7.1.ER.180904T2148Z.180908T0000Z.180910T0000Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River at Waverly.
* from this evening to Monday evening.
* At 7:30 PM Tuesday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by
Friday evening. The river will fall below flood stage Sunday
evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 20.6 Tue 07 PM 22.0 Friday evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-060137-
/O.CON.KEAX.FL.W.0034.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.180908T0600Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2
feet early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.2 early Saturday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC021-060137-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-180907T0234Z/
/AGYM7.1.ER.180904T2241Z.180905T0600Z.180906T0234Z.NO/
837 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Platte River near Agency.
* until Thursday evening.
* At 7:30 PM Tuesday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 21.0 Tue 07 PM 21.8 early Wednesday
morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$266
WGUS83 KEAX 051447
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
947 AM CDT Wed Sep 5 2018
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Platte River near Agency affecting Buchanan County.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-061446-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1648Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1648Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River at St Joseph.
* until Monday morning.
* At 9:30 AM Wednesday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by
Thursday evening. The river will fall below flood stage late Sunday
morning.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 19.2 Wed 09 AM 20.7 Thursday evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-061446-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1800Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1800Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River at Atchison.
* until Sunday afternoon.
* At 9:00 AM Wednesday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 23.1 feet by Thursday evening. The river
will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 21.8 Wed 09 AM 23.1 Thursday evening
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
MOC047-095-177-061446-
/O.EXT.KEAX.FL.W.0036.180906T0730Z-180909T2100Z/
/SBEM7.1.ER.180906T0730Z.180907T0600Z.180908T2100Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River at Sibley.
* from late tonight to Sunday afternoon.
* At 10:27 PM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 23.1 feet by early Friday morning. The
river will fall below flood stage by Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 21.5 Tue 10 PM 23.1 early Friday morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-061446-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180911T0336Z/
/NAPM7.1.ER.180904T1611Z.180907T0600Z.180910T0336Z.UU/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River at Napoleon.
* until Monday evening.
* At 9:00 AM Wednesday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.8 feet by
early Friday morning. The river will fall below flood stage Sunday
before midnight.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 18.0 Wed 09 AM 19.8 early Friday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-061446-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-180911T2100Z/
/WVYM7.1.ER.180904T2148Z.180907T1200Z.180910T2100Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River at Waverly.
* until Tuesday afternoon.
* At 9:30 AM Wednesday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by
Friday morning. The river will fall below flood stage Monday
afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.5 Wed 09 AM 22.9 Friday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-061446-
/O.CON.KEAX.FL.W.0034.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.180908T0000Z.000000T0000Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Missouri River At Miami.
* until further notice.
* At 8:45 AM Wednesday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
Friday evening then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 19.9 Wed 09 AM 21.9 Friday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC021-061446-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-180906T1948Z/
/AGYM7.1.ER.180904T2241Z.180905T0700Z.180905T1948Z.NO/
947 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Platte River near Agency.
* until Thursday afternoon.
* At 9:30 AM Wednesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 20.9 Wed 09 AM 20.6 this afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$240
WGUS83 KEAX 052005
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
305 PM CDT Wed Sep 5 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC021-052035-
/O.CAN.KEAX.FL.W.0038.000000T0000Z-180906T1948Z/
/AGYM7.1.ER.180904T2241Z.180905T0700Z.180905T1712Z.NO/
305 PM CDT Wed Sep 5 2018
The Flood Warning is cancelled for
The Platte River near Agency.
* At 2:30 PM Wednesday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 12:12 PM Wednesday.
* Forecast...The river will continue to fall to 16.0 feet by Thursday
morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 19.1 Wed 02 PM 19.8 Friday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 4, 6:29 PM CDT, 46 minutes earlier.
Area forecast discussion, Sep 4, 6:29 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 629 PM CDT Tue Sep 4 2018 .Discussion... Issued at 315 PM CDT TUE SEP 4 2018 Primary forecast focus is on periods of rainfall this week and its impacts. This afternoon, scattered showers and isolated thunder continue to persist across portions of western Missouri and eastern Kansas. Not to re-hash or drone on about the synoptic pattern, it's fairly obvious this activity is being driven by the large scale ascent focused from the ArkLaTex into the mid-Missouri valley. Rain chances will decrease this evening before increasing again overnight through Wednesday morning. This will be in response to the eastward track of an open 500mb short wave across the upper Mississippi valley and the continued stretch of a surface boundary south and southwest from Wisconsin to Oklahoma ahead of the larger 500mb trough. Rain chances will persist through the day, with isolated areas of moderate to heavy rainfall possible. The axis of potentially heavy rainfall will extend across northern Missouri into northeastern Kansas. As always, it won't likely be raining the entire day, but it's going to be damp, to say the least. Into Thursday, the influence from the remnants of Tropical Storm, soon to be Hurricane, Gordon will begin to play into the larger synoptic pattern at work over the Midwest. Rain chances will continue through Thursday, increasing overnight into Friday as Gordon becomes post tropical cyclone Gordon and moves over Missouri. Overall, a rainy and damp week is on tap. Periods of moderate to heavy rainfall are likely and with recent rainfall across portions of the area, the risk for flooding is increased. Widespread amounts of 2 to 4 inches are expected across the area through Saturday. The greatest rainfall is still expected across an axis of northern Missouri, north of I-70. This may change if there is a shift in the track of what is left of Gordon Thursday into Friday. Isolated amounts of rainfall may approach 5 to 7 inches in some places. We cannot stress enough, the importance to stay aware of rising creeks and streams, especially those that are known to flood easily and quickly. As always, do not travel through flooded roadways. && .Aviation...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 629 PM CDT TUE SEP 4 2018 This is a very chaotic environment where continuous moisture streaming northward and ascending into the frontal boundary across north of the area. This is leading to scattered showers and isolated storms. Given the coverage of precipitation, will keep mention as -SHRA with VCTS unless something becomes more clear and TSRA becomes justified. Otherwise, with the continual moisture advection and advancing front tomorrow, ceilings and possibly visibility will begin to drop. Confidence is higher in ceilings dropping to IFR tomorrow in the vicinity of the front but any heavier shower or storm could briefly lead to low visibilities. Winds should shift to the north tomorrow afternoon but remain fairly light given the diffuse frontal boundary. Once IFR ceilings spread into/develop over the area tomorrow, the should remain through the end of this forecast. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Kurtz Aviation...CDB
Hazardous weather outlook, Sep 4, 5:37 AM CDT, 13 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 537 AM CDT Tue Sep 4 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 537 AM CDT Tue Sep 4 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms capable of heavy rainfall will lead to a localized flash flood threat across northeast Kansas and northwest Missouri this afternoon and evening. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Several rounds of showers and thunderstorms capable of producing heavy rain are expected through the weekend. These storms will be capable of producing widespread 1 to 3 inches of rain with the chance for localized higher amounts across central Missouri as the remnants of Tropical Storm Gordon lift north through the lower Missouri Valley this weekend. This additional rainfall could only exacerbate ongoing flood impacts. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:20 PM CDT | Special Weather Statement | EAX | Macon | 40 min |
| Sep 5, 4:40 PM CDT | Special Weather Statement | EAX | Chariton | 50 min |
| Sep 5, 4:59 PM CDT | Special Weather Statement | EAX | Adair | 46 min |
| Sep 5, 5:17 PM CDT | Special Weather Statement | EAX | Linn | 43 min |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.